# SDR J6BA2024081400603

- Difficulty date: June 3, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 48,406 hours, 41,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR RISE HAS A CRACK.     (C-CHECK RO 8/12/2024)    REPAIRED PAX DOOR FWD STAIR RISER IAW BOMBARDIER REO# PL601R-52-11-702 REV E
